Mahdi Hormozi

Visar 15 publikationer

2018

New bounds for bilinear Calderon-Zygmund operators and applications

Wendolin Damian, Mahdi Hormozi, Kangwei Li
Revista Matematica Iberoamericana. Vol. 34 (3), p. 1177-1210
Artikel i vetenskaplig tidskrift
2016

Orthogonal bases of Brauer symmetry classes of tensors for groups having cyclic support on non-linear Brauer characters

Mahdi Hormozi, K. Rodtes
Electronic Journal of Linear Algebra. Vol. 31 (1), p. 263-285
Artikel i vetenskaplig tidskrift
2015

Weighted bounds for multilinear operators with non-smooth kernels

Anh Bui, Jose Conde-Alonso, Xuan Thinh Duong et al
Preprint
2015

Topics on Harmonic analysis and Multilinear Algebra

Mahdi Hormozi
Doktorsavhandling
2015

Weighted bounds for multilinear square functions

Mahdi Hormozi, Anh Bui
Preprint
2015

On General multilinear square function with non-smooth kernels

Mahdi Hormozi, Zengyan Si, Qingying Xue
Preprint
2015

New bounds for bilinear Calder\'on-Zygmund operators and applications

Mahdi Hormozi, Kangwei Li, Wendolin Dami\'an
Preprint
2014

Inclusions of Waterman-Shiba spaces into generalized Wiener classes

Mahdi Hormozi, F. Prus-Wisniowski, Hjalmar Rosengren
Journal of Mathematical Analysis and Applications. Vol. 419 (1), p. 428-432
Artikel i vetenskaplig tidskrift
2013

Symmetry classes of tensors associated with the Semi-Dihedral groups SD8n

Mahdi Hormozi, K. Rodtes
Colloquium Mathematicum. Vol. 131 (1), p. 59-67
Artikel i vetenskaplig tidskrift
2013

Topics on Function Spaces and Multilinear Algebra

Mahdi Hormozi
Licentiatavhandling
2013

Inclusion of Lambda BV(p) spaces in the classes H-omega(q)

Mahdi Hormozi
Journal of Mathematical Analysis and Applications. Vol. 404 (2), p. 195-200
Artikel i vetenskaplig tidskrift
2012

A note on a paper of Harris concerning the asymptotic approximation to the eigenvalues of -y''+qy=\lambda y, with boundary conditions of general form

Mahdi Hormozi
Boundary Value Problems, p. Article Number: 40-
Artikel i vetenskaplig tidskrift
2011

On p-Λ-bounded variation

Mahdi Hormozi, A. A. Ledari, F. Prus-Wisniowski
Bulletin of the Iranian Mathematical Society. Vol. 37 (4), p. 35-49
Artikel i vetenskaplig tidskrift
2010

Lambda BV as a Non Separable Dual Space

A. A. Ledari, Mahdi Hormozi
Iranian Journal of Science and Technology, Transaction A: Science. Vol. 34 (A3), p. 237-244
Artikel i vetenskaplig tidskrift

Spara referenser

Om du har installerat Zotero eller Mendeley på din dator kan du direkt ta ut referenser från de publikationer du ser i listan.

Du laddar ner dessa pluginer här:
Zotero
Mendeley

Det finns inga projekt att visa.
Det kan finnas fler projekt där Mahdi Hormozi medverkar, men du måste vara inloggad som anställd på Chalmers för att kunna se dem.